# SDR UALA2012100105561

- Difficulty date: September 29, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 62,795 hours, 23,141 cycles
- Engine: Iae V2527A5
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Sealant
- Condition: Deteriorated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIPPING FROM RIGHT WING OUTBOAR FLAP CANOE.  FOUND DETERIORATED SEALANT O/B SIDE OF CASTING THAT HOLDS FLAP TRACK FAIRING.  CLEANED AFFECTED AREA AND RESEALED.  ALSO RESEALED ENTIRE CASTING AREA AND CAP SEALED FASTENERS AS PRECAUTIONARY.
